# SDR SWIA202005140700

- Difficulty date: March 17, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL CORRODED ON STGR 19R BETWEEN FS319 TO FS310.   (C-CHECK) RO 5/10/2020   REMOVED CORRODED BACKUP SILL ON STGR 19R BETWEEN FS319.00 TO FS310.00 AND REPLACED WITH NEW REFERENCING BOMBARDIER DWG AND CRJ 900 SRM.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
